# SDR CALA2022082602190

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004720600
- Condition: Corroded
- Location: Fr 65 And Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R BETWEEN FR 65 AND FR 66 HAS EXFOLIATION CORROSION ( JUST BELOW OUTFLOW VALVE). GENERATED BY V061626 ON HAECO LCQ NR 9296597/26597 REMOVED AND REPLACED STRINGER 31R BETWEEN FR 65-66 IAW A319 SRM 53-41-19-283-002. ACMP BY MECH V052030 INSP BY V061771
